# SDR AU960327

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Engine: Garrtt TPE33111U
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plenum
- Part number: 8697281
- Condition: Cracked
- Location: T Eng Burner Sec
- Component: Garrtt, TPE3311151A
- Stage of operation: CR
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE PLENUM CHAMBER CRACKED AROUND DRAIN FITTING TAKEOFF  FLANGE - CRACK LENGTH 50.8MM (2IN) - RH ENGINE BLEED AIR TUBECHAFED AND LEAKING - PERSONNEL/MAINTENANCE ERROR
